# SDR SWAA011201

- Difficulty date: April 20, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 41,847 hours, 32,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 6 L/E SLAT SKIN CRACKED AT AFT ROW OF FASTENERS, 4 FROM OUTBD END. REPAIRED SLAT PER SRM.
